Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 4, NWS Fort Worth, TX

February 6, 200946 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Feb 6, 2009, 2:25 AM CST for 46 counties in Texas. It took effect at Feb 6, 2009, 10:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2009, 2:25 AM CST (08:25 UTC)
In effect from
Feb 6, 2009, 10:00 AM CST
Expired
Feb 6, 2009, 9:01 PM CST
In force
11 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2246 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 060825
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
225 AM CST FRI FEB 6 2009

...WIND ADVISORY FOR NORTH TEXAS 10 AM TO 7 PM TODAY...

.GUSTY SOUTH WINDS WILL INCREASE...REACHING 20 TO 30 MPH WITH
OCCASIONAL GUSTS ABOVE 35 MPH BY LATE MORNING. WINDS WILL
DECREASE AFTER SUNSET TO 10 TO 20 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061800-
/O.NEW.KFWD.WI.Y.0004.090206T1600Z-090207T0100Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
225 AM CST FRI FEB 6 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CST
THIS EVENING...

GUSTY SOUTH WINDS WILL INCREASE...REACHING 20 TO 30 MPH WITH GUSTS
TO NEAR 35 MPH LATE THIS MORNING. WINDS WILL DECREASE AFTER SUNSET TO
10 TO 20 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$
2 follow-up statements
000 
WWUS74 KFWD 061748 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1148 AM CST FRI FEB 6 2009

...WIND ADVISORY FOR NORTH TEXAS NOW IN EFFECT THROUGH 10 PM CST...

.GUSTY SOUTH WINDS SUSTAINED AT 20 TO 30 MPH WITH GUSTS UP TO 35
TO 40 MPH CAN BE EXPECTED THROUGH 10 PM TONIGHT. AFTER 10
PM...BREEZY WINDS WILL CONTINUE FOR THE REMAINDER OF THE NIGHT.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070400-
/O.EXT.KFWD.WI.Y.0004.000000T0000Z-090207T0400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1148 AM CST FRI FEB 6 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

STRONG AND GUSTY SOUTHERLY WINDS SUSTAINED AT SPEEDS OF 20 TO 30
MPH WITH GUSTS UP TO 35 TO 40 MPH CAN BE EXPECTED THROUGH 10 PM.
AFTER 10 PM...BREEZY WINDS AT 15 TO 25 MPH CAN BE EXPECTED FOR THE
REMAINDER OF THE NIGHT.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

$$

82/JLD
000 
WWUS74 KFWD 070301
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
901 PM CST FRI FEB 6 2009

...WIND ADVISORY CANCELED...

.WIND SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA THE REST OF THE NIGHT.
HOWEVER...VERY BREEZY CONDITIONS WILL CONTINUE WITH WIND SPEEDS
IN THE 15 TO 25 MPH RANGE ALONG WITH SOME HIGHER GUSTS.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070415-
/O.CAN.KFWD.WI.Y.0004.000000T0000Z-090207T0400Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
901 PM CST FRI FEB 6 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND
ADVISORY. 

WIND SPEEDS WILL REMAIN BELOW ADVISORY CRITERIA THE REST OF THE NIGHT.
HOWEVER...VERY BREEZY CONDITIONS WILL CONTINUE WITH WIND SPEEDS
IN THE 15 TO 25 MPH RANGE ALONG WITH SOME HIGHER GUSTS.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Feb 5, 11:00 PM CST, 3 hours 25 minutes earlier.

Area forecast discussion, Feb 5, 11:00 PM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1100 PM CST THU FEB 5 2009

.AVIATION...
FWS VWP SHOWING 45KTS AT 2KFT...GRK HAS 50KTS AT 2KFT. MAY NEED
LLWS OVERNIGHT...UNTIL SFC WINDS INTENSIFY LATE MORNING FRIDAY.
VERY LITTLE LOW CLOUD AT THIS HOUR ON THE COASTAL PLAINS...BUT
WITH STRONG LLJ...STRATUS SHOULD RAPIDLY DEVELOP AND ADVECT
NORTHWARD AFTER MIDNIGHT. CIGS WILL LOWER TO IFR NEAR OR AFTER 12Z
(6 AM CST) BUT WILL LIFT MORE QUICKLY THAN CLIMO WITH ANOMALOUSLY
WARM SURFACE LAYER...BECOMING VFR (EVENTUALLY SCT) BY EARLY
AFTERNOON. SOUTH WINDS WITH SUSTAINED SPEEDS OF 25KTS OR MORE WILL
BE POSSIBLE WITH FREQUENT GUSTS EXCEEDING 30KTS. STRATUS WILL MAKE
A QUICK RETURN FRIDAY NIGHT...LIKELY BECOMING IFR AGAIN BEFORE
DAYBREAK SATURDAY.

25

&&

.UPDATE...
LOW LEVEL MOISTURE WILL CONTINUE TO SURGE NORTHWARD AS WARM AIR
ADVECTION INCREASES. KFWS VAD WIND PROFILE ALREADY INDICATES 40
KNOTS IN THE LOWEST 2000 FT SO CONDITIONS WILL STAY WARM AND
BREEZY OVERNIGHT WITH LOW CLOUDS DEVELOPING BEFORE SUNRISE.

FRIDAY WILL BE A WARM...HUMID...AND WINDY DAY. WINDS SPEEDS SHOULD
GET UP TO WIND ADVISORY CRITERIA AND THE GRASS FIRE DANGER WILL BE
ELEVATED. RED FLAG WARNING CONDITIONS WILL MOST LIKELY NOT BE MET
DUE TO THE HIGH HUMIDITY.

THE CURRENT FORECAST IS IN GOOD SHAPE BUT WILL DO SOME MINOR
ADJUSTMENTS TO THE HOURLY TEMP/DEW POINT GRIDS.

79

&&

.PREV DISCUSSION... /ISSUED 323 PM CST THU FEB 5 2009/
HIGHLY AMPLIFIED PATTERN WILL CONTINUE OVER THE CONUS WITH SEVERAL
SHORTWAVES AFFECTING NORTH TEXAS THIS WEEK. EXPECT ABOVE AVERAGE
TEMPERATURES TO CONTINUE FOR THE NEXT SEVERAL DAYS AS WARM AIR
ADVECTION REGIME SETS UP ACROSS THE REGION. A WIND ADVISORY MAY BE
NEEDED TOMORROW WITH GUIDANCE SUGGESTING SUSTAINED SPEEDS OF 25 KTS
DURING THE AFTERNOON. GUSTY SOUTH WINDS WILL TRANSPORT MOISTURE
NORTHWARD...RESULTING IN MOSTLY CLOUDY SKIES AND PW VALUES NEAR 1
INCH BY SUNDAY EVENING. PRECIP SHOULD BEGIN SHORTLY THEREAFTER AS
A LEE TROUGH DEVELOPS IN THE TEXAS PANHANDLE AND A WARM FRONT
SLIDES NORTHWARD THROUGH EAST TEXAS. MOST OF THIS INITIAL ACTIVITY
WILL BE IN THE FORM OF WARM ADVECTION SHOWERS.

BY MONDAY AFTERNOON THE MAIN SHORTWAVE AND ATTENDANT SURFACE
TROUGH WILL BEGIN TO PULL OFF TO THE NORTHEAST. AS THIS OCCURS...
A SQUALL LINE IS EXPECTED TO FORM NEAR A DRY LINE AS IT MOVES INTO
THE WESTERN PORTIONS OF OUR CWA. UNIDIRECTIONAL WIND PROFILES
INDICATE THAT DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER
THREAT...HOWEVER SB INSTABILITY COULD BE TEMPERED BY CLOUD COVER.
THE UPPER LEVEL SUPPORT WILL HAVE REACHED THE GREAT LAKES REGION BY
NIGHTFALL...ALLOWING THE DRY LINE TO STALL AND EVENTUALLY MIX BACK
WESTWARD.

SURFACE WINDS WILL REMAIN SOUTHERLY AS ANOTHER SYSTEM DIPS INTO
THE FOUR CORNERS REGION QUICKLY ON THE HEELS OF THE FIRST ONE. THE
GFS IS FASTER AND STRONGER WITH THIS CYCLONE THAN THE ECMWF...
PORTRAYING A NEGATIVELY-TILTED CLOSED LOW PASSING THROUGH NORTH
TEXAS WEDNESDAY. LARGE-SCALE ASCENT AND ELEVATED INSTABILITY WILL
SUPPORT WIDESPREAD SHOWERS AND THUNDERSTORMS.

A FEW CLUES INDICATE THIS COULD BE A SIGNIFICANT WEATHER EVENT
EVEN THOUGH MUCH OF IT MAY OCCUR DURING THE NIGHT. STRONG UPPER
LEVEL DIVERGENCE IS NOTED ALONG A 130KT JET MAX WHICH WILL BE
POISED OVER NORTH TEXAS...HELPING TO BOLSTER SEVERE WEATHER
CHANCES WEDNESDAY NIGHT. BOTH THE GFS AND ECMWF DEPICT A SURFACE
LOW DEEPENING OVER OKLAHOMA DURING THIS TIME WITH AMPLE MOISTURE
IN PLACE. HAIL AND DAMAGING WINDS WILL MOST LIKELY BE A CONCERN AS
THIS EVENT UNFOLDS INTO DAY 8.  SH/13

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  74  57  74  57 /   0   0   5   5  20
WACO, TX              54  74  57  75  57 /   0   0   5   5  10
PARIS, TX             46  69  51  71  51 /   0   0   5   5  20
DENTON, TX            52  74  55  73  54 /   0   0   5   5  20
MCKINNEY, TX          51  73  54  72  54 /   0   0   5   5  20
DALLAS, TX            52  72  57  72  55 /   0   0   5   5  20
TERRELL, TX           52  73  56  73  55 /   0   0   5   5  20
CORSICANA, TX         50  74  56  74  56 /   0   0   5   5  20
TEMPLE, TX            52  75  56  74  56 /   0   0   5   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/79
Hazardous weather outlook, Feb 6, 12:34 AM CST, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1234 AM CST FRI FEB 6 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-061200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1234 AM CST FRI FEB 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY...ACROSS ALL BUT THE SOUTHWESTERN AND SOUTH CENTRAL PARTS
OF NORTH TEXAS.

THERE IS A BETTER CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH
MONDAY AND AGAIN TUESDAY THROUGH WEDNESDAY...AS TWO SEPARATE
UPPER DISTURBANCES AFFECT THE REGION. SEVERE WEATHER IS POSSIBLE
DURING EACH OF THESE EVENTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.